SOME INEQUALITIES ON SCREEN HOMOTHETIC LIGHTLIKE HYPERSURFACES OF A LORENTZIAN MANIFOLD


GULBAHAR M., KILIÇ E., KELEŞ S.

TAIWANESE JOURNAL OF MATHEMATICS, vol.17, no.6, pp.2083-2100, 2013 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 17 Issue: 6
  • Publication Date: 2013
  • Doi Number: 10.11650/tjm.17.2013.3185
  • Journal Name: TAIWANESE JOURNAL OF MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.2083-2100
  • Inonu University Affiliated: Yes

Abstract

In this paper, we establish some inequalities involving k-Ricci curvature, k-scalar curvature, the screen scalar curvature on a screen homothetic lightlike hypersurface of a Lorentzian manifold. We compute Chen-Ricci inequality and Chen inequality on a screen homothetic lightlike hypersurface of a Lorentzian manifold. We give an optimal inequality involving the delta(n(1), ... , n(k))-invariant and some characterizations (totally umbilicity, totally geodesicity, minimality, etc.) for lightlike hypersurfaces.